MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. G-JET® TRANSGASTRIC-JEJUNAL FEEDING DEVICE; LOW PROFILE TRANSGASTRIC-JEJUNAL FEEDING DEVICE

APPLIED MEDICAL TECHNOLOGY, INC. G-JET® TRANSGASTRIC-JEJUNAL FEEDING DEVICE; LOW PROFILE TRANSGASTRIC-JEJUNAL FEEDING DEVICE
Model Number GJ-1430-45-I
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Per the original reporter in medsun report #: (b)(4), it was reported that the, "rn went to unclog the g-tube portion of the gj [gastro-jejunal] tube by instilling warm water into the extension, since the patient could not receive clog zapper due to there being maltodextrin in the zapper instillation (pt allergy).The warm water could not be advanced into the tube, so this rn irrigated the g-port with some sterile water and gauze to wash away some clogged residue, as it could be seen at the opening to the g-tube port.After irrigating some away, this rn reattached the g-tube extension and flushed with warm sterile water.As it was being flushed, the tube started leaking underneath the mic button, where the g-tube portion of the gj goes into the patient.It was discovered that a hole was underneath the mic-button.Pt underwent gj tube exchange over wire under sedation".
 
Additional Manufacturer Narrative
This report is a response to medsun report #(b)(4) which was received by amt from the fda on 01/26/2026.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt worked with the original reporter to obtain the device for examination and performed an inspection of the device once returned.Examination of the device was able to confirm the reported complaint that there was a tear.The user reports attempting to clear a clog prior to leakage.Over pressurization and/or contact with a sharp object should be avoided during device handling.Recent trending data shows no anomalies in reported failures from the field.The complaint information has been logged into our complaint database for trending purposes.Information regarding device investigation can be found under complaint # (b)(4).

Brand Name
G-JET® TRANSGASTRIC-JEJUNAL FEEDING DEVICE
Common Device Name
LOW PROFILE TRANSGASTRIC-JEJUNAL FEEDING DEVICE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn dipaolo
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key24403232
Report Number1526012-2026-00001
Device Sequence Number15929133
Product Code KNT
UDI-Device Identifier00842071134310
UDI-Public00842071134310
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K123716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGJ-1430-45-I
Device Catalogue NumberGJ-1430-45-I
Device Lot Number250327-297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age16 YR
Patient SexMale